Larisa Manita


Ronzhina M. I., Manita L. A.
In this paper, we consider the minimum time problem for a space rocket whose dynamics is given by a control-affine system with drift. The admissible control set is a disc. We study extremals in the neighbourhood of singular points of the second order. Our approach is based on applying the method of a descending system of Poisson brackets and the Zelikin–Borisov method for resolution of singularities to the Hamiltonian system of Pontryagin’s maximum principle. We show that in the neighbourhood of any singular point there is a family of spiral-like solutions of the Hamiltonian system that enter the singular point in a finite time, while the control performs an infinite number of rotations around the circle.
Keywords: Hamiltonian system of Pontryagin’s maximum principle, singular extremal, controlaffine system with drift, descending system of Poisson brackets, resolution of singularity, blowup, coupled attitude orbit problem
Citation: Ronzhina M. I., Manita L. A.,  Spiral-Like Extremals near a Singular Surface in a Rocket Control Problem, Regular and Chaotic Dynamics, 2023, vol. 28, no. 2, pp. 148-161

Back to the list